[ Post a Response | The Meeting Place for Survivors ]
Posted by Cheryl W on December 17, 2016, 12:35 pm
User logged in as post
I know I've posted about this once or twice, but i recently had such a bad cramp in a tendon near the bottom of my leg, that I was close to going to the emergency room in the middle of the night for pain! My pulse was off the charts, and I was literally shaking. I've had foot cramps frequently, and leg cramps off and on, but this was horrid. I actually went to the 'doc in the box' the next day (Sunday), because I was afraid it was a blood clot - no symptoms whatsoever, though. Just wanted peace of mind. Of course, I knew that no doctor would have any clue as to what the problem was. Doc told me it was possible the tendon seized up and it took awhile to let go. Who knows.
Just a heads up to those taking Tamoxifen. The whole leg/foot cramping thing is real. No matter what the Onc says!!!
HUGS. Huge hugs to those going through treatment right now. Such a hard time of year to be dealing with it. Speaking from experience.
Many prayers also.
Back Home to Breast
Cancer On-line Support Group